MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED INSERT; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED INSERT; SHOULDER JOINT METAL PROSTHESIS
Model Number LATERALIZED +2 MM ECCENTRIC 36 MM X 6 MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
This patient previously had an aequalis reversed surgery on the right shoulder.On (b)(6)2019, the patient's c-reactive protein increased and infection on the right glenoid side was confirmed, so the revision surgery was scheduled for the next day.On (b)(6) 2019,the implant of the''glenoid sphere'' and the ''lateralized insert'' was removed.

Brand Name
AEQUALIS REVERSED INSERT
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key8935685
Report Number3000931034-2019-00125
Device Sequence Number617896
Product Code KWS
UDI-Device Identifier03700386916748
UDI-Public03700386916748
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061439
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLATERALIZED +2 MM ECCENTRIC 36 MM X 6 MM
Device Catalogue NumberDWD070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2019
Initial Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;